Rational expectations equilibria with Keynesian properties
No abstract is available for this item.
Volume (Year): 2 (1989)
Issue (Month): 2 (Autumn)
|Contact details of provider:|| Web page: http://www.taloustieteellinenyhdistys.fi|
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sargent, Thomas J & Wallace, Neil, 1975. ""Rational" Expectations, the Optimal Monetary Instrument, and the Optimal Money Supply Rule," Journal of Political Economy, University of Chicago Press, vol. 83(2), pages 241-54, April.
When requesting a correction, please mention this item's handle: RePEc:fep:journl:v:2:y:1989:i:2:p:99-105. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Editorial Secretary)
If references are entirely missing, you can add them using this form.